I am 27 years old. I had sharp chest pain on the bus. I suddenly got off from the bus and rushed to a local doctor. My BP was 150/90 and heartbeat was 140 bpm. Then doctor checked ECG and he said it was due to the acidity that I got pain. I have gone through TMT also and got a negative result. Next day, I rushed to another hospital and the doctor did a series of tests. He also concluded the same thing. I was very anxious because it happened the first time in my life. I was worried that, whether I will have a heart attack in the next coming days and always kept thinking the same. The doctor suggested me to consult a psychiatrist. Psychiatrist termed it a panic attack. Nowadays, I am trying not to get anxious and not to worry about that. Currently, I am taking the acidity tablet twice weekly. But, I still get some sharp pain in the chest. I do not know the reason and it leads to negative thinking. So, I need your suggestion on this matter.
Welcome to icliniq.com.
Please give me some more information regarding your illness, so that I can help you better. Did you feel suffocated in the bus, with a sort of air hunger (feel of insufficient oxygen)? Did you feel something is going to happen to you?
Is there any family history of heart disease? How active are you? Do you exercise regularly? Your tests are essentially normal. Kindly answer these clarifications. After that, I will send you a detailed answer as to how you should tackle this problem. I am sure you would be fine.
I have not felt air hunger. But, I am afraid that something is going to happen. I am a teacher; hence keep walking from one building to another building for my classes. No family history of heart disease. My grandparents died at age 80-85. But, I am feeling anxious sometimes that I am going to have a heart attack. Please help.
Welcome back to icliniq.com.
I have reviewed your case. You seem to have had an episode of panic attack which is common in youngsters. Your body weight appears fine. As of now, there is no reason for worry and further tests are not warranted. Your cholesterol levels are fine and echocardiography report is normal.
If you have further symptoms, I would suggest you take tablet Ciplar (Propranolol) 10mg twice daily in consultation with your GP. I would suggest you engage in regular exercises especially walking or jogging to being with.
Once your stamina improves, you will feel better. Meditation or yoga also would be of help if you can find a suitable instructor. Considering your overall clinical situation, I would like to reassure you that your condition will definitely get better.
Query: Hi doctor, What are the health benefits and trends for yoga for senior citizens? Are there studios that have classes or professionals that cater to this demographic? Why choose yoga over other forms of fitness and stretching? Read Full »
Query: Hi doctor,I am 35 years old. I was suffering from a migraine headache for the last 15 years. Actually, it was not continuous but I recollect the durations once every five years for three months. I was taking Sebilium every night prescribed by the doctor. Again the headache is starting now. Please su... Read Full »
Query: Hello doctor, I eat out a lot and take junk food very frequently. I am suffering from acidity now. If I take spicy food, I feel uneasiness in my stomach. I am a 25 year old male. Please help. Read Full »
Ask your health query to a doctor online?Ask a Cardiologist Now